Citation: Partyman Steve. "No Fun on Pharms: An Experience with Quetiapine (exp56417)". Erowid.org. Feb 17, 2011. erowid.org/exp/56417
Last night me and some friends were smoking a few bowls in my dorm when one of them asked if I wanted any Seroquel. I had no idea what it was but that didn't stop me from buying 3 400mg Seroquel. Being the cautious person that I am I looked it up online.
After finding out that the 400s are the largest dose I cut a quarter off of one pill and ate it. After about 30 minutes my face felt very heavy and I also had a general sedative feeling all over my body. After another 20 or so minutes had elapsed I found that I couldn't remember things very well and my speech was heavily impaired. I also had difficulties walking the entire night. I took the Seroquel at around 11:15 pm and I was asleep by 1:30am. When I woke up this morning I had slept through my classes and still felt tired and out of it. It also felt like I still had trouble walking and controlling my fine motor skills. All in all I would say that for those recreational drug users out there I would steer clear of Seroquel.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.